Title: Positive periodic solutions of impulsive functional differential equations on time scales with a parameter

Authors: Yanqin Wang, Qingwei Tu, Qiang Wang, Chao Hu

Addresses: School of Physics and Mathematics, Changzhou University, Changzhou, Jiangsu 213164, China. ' School of Physics and Mathematics, Changzhou University, Changzhou, Jiangsu 213164, China. ' School of Physics and Mathematics, Changzhou University, Changzhou, Jiangsu 213164, China. ' School of Physics and Mathematics, Changzhou University, Changzhou, Jiangsu 213164, China

Abstract: In this paper, by using a fixed point theorem of strict-set-contraction, some criteria are established for the existence of positive periodic solutions for a functional differential equation with delays and impulses on time scales with a parameter.

Keywords: functional differential equations; impulses; delays; positive periodic solutions; time scales; strict-set-contraction; fixed point theorem.

DOI: 10.1504/IJDSDE.2011.038493

International Journal of Dynamical Systems and Differential Equations, 2011 Vol.3 No.1/2, pp.12 - 23

Published online: 09 Feb 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article